# SDR DXTA2010122704381

- Difficulty date: December 25, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 10,707 hours, 6,796 cycles
- Engine: Allsn AE3007C
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION , THERE WAS A LOUD "THUD" WHICH WAS FELT AS WELL AS HEARD. WHEN THE NOISE OCCURED THE ACFT MOMENTARILY YAWED.  TROUBLESHOT PROCEDURES IAW MM 32-30-00.  PERFORMED LANDING GEAR CONTROLS MANIFOLD INTERNAL BLEED RATE, OPS CHECKED GOOD, SERVICED NLG OLEO IAW MM 12-10-38. PERFORMED GEAR SWINGS, OPS CHECKED GOOD.  NO "THUD" SOUND PRESENT.  PERFORMED INSPECTION ON MAIN GEAR DOORS & MLG WHEEL ANTI-SPIN, OPS CHECKED GOOD IAW MM, CH 32-42-00.  DOWN JACKED ACFT, CHECKED EXTENSION ON STRUT.
